# SDR ASAA0946082

- Difficulty date: June 17, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65355831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB FOR APB AT STA 1018 RBL 37 CRACKED.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER AND INSTALLED REPAIR IAW B737 400 SRM 51 70 13.
